Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

173 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Suggest medication for hyperacidity

Answered by
Dr.
Dr. Nagamani Ng

General & Family Physician

Practicing since :2010

Answered : 787 Questions

default
Posted on Fri, 17 Mar 2017 in Internal Doctor Category
Question: Test question for XXXXXXX : I am having hyperacidity, please suggest any medicine to lower the same.
doctor
Answered by Dr. Nagamani Ng 41 minutes later
Brief Answer:
Rabekind

Detailed Answer:
Hi,

You can take Tab. rabekind 1 tablet 2 times a day half an hour before food. For 5 days

Take care
Above answer was peer-reviewed by : Dr. Nagamani Ng
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions

Recent questions on  Hyperacidity

doctor1 MD

good day doc...is it really the acids in my stomach that causes me to feel dizzy?after that feel i must lie in bed to take a rest and then after hours of lying i am vomiting a very sour tastes of the foods that i have eaten...( some foods have not yet digested) after vomiting and some rests,,,i feel better again...what is this doc?

doctor1 MD

I am having stomach pain and indigestion from last 2 weeks.Also sometimes the stomach pain is quite severe and unbearable and sometimes i feel like its due to acidity also but i am not quite sure.My stomach is quite upset also now a days.My doctor diagnosed as Infection in stomach but i am not getting relief after having 2 weeks of medicine also. sometimes i am having severe headache also.please guide me in this regards.

doctor1 MD

hello i have been suffering from belching for the past 5 days and a couple of hours after eating my stomach makes a wretching sound as if my stomach was empty and asking for food i have not vommit dont have stomach pain maybe a little nausea but thats it hopefully you can give me an answer. Thanks a million!!! im a 25 year old male and this is the firts time i have this health problem

doctor1 MD

I have been scanned and discovered to have gallstones. I am on medication which includes Pantozol for stomach hyperacidity and duspatalin retard as an antispasmodic for the gall bladder. lately my stool has been grey in colour and my urine a dark almost brownish or medium yellow colour. I am schheduled for a gall bladder op in 3 weeks. Are these stool and urine colours normal under this medication?

doctor1 MD

At times I have floatys in my vision, 2 toes that have partial feeling loss, and diarrhea off and on after eating. Pre existing conditions are pre-diabetes , enlarged prostate , hyperacidity . Medications currently taking, Metformin, tamsulosin .4...

doctor1 MD

Chest pain and acid reflux , really bad but goes away when i have a drink, also pain in back and throat

doctor1 MD

Hi Doctor, Last night I had a strange episode where I felt that there is some fluid in my stomach flowing upwards and I tried very hard to sleep thinking this could be a normal problem, but when I was about sleep I get the same strange feeling...